A 49-year-old member asked:
Disclaimer

Will biotin make you constipated?

1 doctor answer
Dr. Heidi Fowler
24 years experience in Psychiatry
Not reported: According to a number of sources, when used orally in doses of up to 10 mg per day, biotin (or vitamin b7) does not cause side effects.
Answered on Dec 23, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 45-year-old member asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
biotin: According to a number of sources, when used orally in doses of up to 10 mg per day, biotin (or vitamin b7) does not cause side effects. Biotin helps t ... Read More
A 64-year-old member asked:
Dr. Barbara A Majeroni
Specializes in Family Medicine
Increase fiber: Biotin is not associated with constipation. Are you getting adequate dietary fiber?- especially fruits and vegetables, and drinking some water daily? ... Read More
4
4 thanks
A member asked:
Dr. Arthur Heller
42 years experience in Gastroenterology
Nah: Must be something else.
1
1 thank
A 50-year-old member asked:
Dr. Lois Freisleben-Cook
40 years experience in Pediatrics
Yes: you can take biotin as long as you take it in moderation.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month